# SDR IPXA2022111588139

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 24,462 hours, 14,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARNING HORN DID NOT BUZZ WHEN TESTING SLIDE.   C/W VERIFICATION OF WARNING HORN WORKING PER MM 52 73 12 0401.
